RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 24, Issue 6, Pages 871–878 (Mi mz8274)  

Locally conjugate rings

Yu. A. Drozd, V. M. Turchin

National Taras Shevchenko University of Kyiv

Full text: PDF file (667 kB)

English version:
Mathematical Notes, 1978, 24:6, 961–965

Bibliographic databases:

UDC: 512
Received: 30.04.1976

Citation: Yu. A. Drozd, V. M. Turchin, “Locally conjugate rings”, Mat. Zametki, 24:6 (1978), 871–878; Math. Notes, 24:6 (1978), 961–965

Citation in format AMSBIB
\Bibitem{DroTur78}
\by Yu.~A.~Drozd, V.~M.~Turchin
\paper Locally conjugate rings
\jour Mat. Zametki
\yr 1978
\vol 24
\issue 6
\pages 871--878
\mathnet{http://mi.mathnet.ru/mz8274}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=522420}
\zmath{https://zbmath.org/?q=an:0402.16009}
\transl
\jour Math. Notes
\yr 1978
\vol 24
\issue 6
\pages 961--965
\crossref{https://doi.org/10.1007/BF01140028}


Linking options:
  • http://mi.mathnet.ru/eng/mz8274
  • http://mi.mathnet.ru/eng/mz/v24/i6/p871

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:109
    Full text:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019